| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: rls causes and meds?
Re: rls causes and meds?
[ Back to Messages
Posted by Donald
on June 03, 2000 at 18:40:09:
In Reply to: Re: rls causes and meds? posted by don sly on June 01, 2000 at 10:23:50:
: : I suffer with rls and wonder if there is anything I can do for it. What causes it to occur and if there is treatment? a neurologist prescibed Permax for me...it works well if I remember to take it in time...takes about 2 hours to be metabolized unless it's sitting on a big lasagna supper...that'll take 4 hours. It costs like hell...I bought some Eli Lilly stock so I'd have a chance of getting back some of the money. I have developed some tolerance to the permax...started out at 50 mg about 2 years back...up to 200 now. Rls is tough to live with. You're trying to restrain the dosage of whatever medicine, which means you can't just lie down for a nap whenever you wish, and sometimes you really need some rest, but your legs won't let you relax unless you've had the foresight to have taken a pill. The best to you. Don
I dont know the answer to the cause part of your question, but my wife was prescribed sinemet 25/100 at four times a day. This works well for her. Occasionally she also takes a tylenol 3 which was also prescribed for the rls. Hope this helps. Don't give up. Donald
All times are GMT -7. The time now is 11:07 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!